Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from fever, nausea. Taking levofloxacin, DOM-DT, ciprofloxacin 500. Suggestions?

Madam, my wife age 25, has been suffering from fever100.7c and nausea last 5days. I gave the medicine Ciprofloxacin500, 1*2, And gave injection in mascular Ondem, But after 4days no any recover in both symptoms, again I was change medicine, And gave her Levofloxacin500 tablets, and Dom-DT tablets, But no any recover... So please give me suggestion, Thanks
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
Your wife is having fever for 5 days and Nausea,please do not give any medicine yourself,as any fever we should know the cause of fever first and then treatment.
Please vist a good Physician who will examine and decide what is the cause of fever and may be some investigations like CBC,MP in PS,Urine routine,SGPT and a Xray of chest may be required and if Enteric fever is suspected then a Blood Culture is also required.
See these are possibilities Malaria,Dengue,enteric Fever,UTI, & RTI, once diagnosis is confirmed treatment can be modified and she can recover soon.
Please take care.
Good Luck to you
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor